Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

I still have been having stomach problem, after taking of medication, please help

i had been having stomach problem for some time,so i went for a scope and was diagnosed with fundal gastritis and's been 6months now and i haven't seen any improvement to my stomach,what should i do?
Asked On : Tue, 28 Dec 2010
Answers:  2 Views:  346
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dietitian & Nutritionist 's  Response

Well come to healthcaremagic

Associated with decreased basal acid secretion and hypergastrinemia + decreased intrinsic factor secretion.
Some times it's because of nutrients Mal absorption or deficiency. For this Diet modification is needed.
Avoid: Spicy food stuffs, fried food items, too hot & too cold food items, carbonated beverage, Alcohol, sour food items. Citrus fruits.
Take: fresh fruits, milk, skimmed butter milk, curd, have food time to time, do not skip any meals, have small and frequent meals, try to have soft and bland food(less spicy, less oily, less salty).

Along with this diet you have to follow the medications.

Answered: Tue, 28 Dec 2010
I find this answer helpful

1 Doctor agrees with this answer

General & Family Physician Dr. Raju A.T's  Response
Welcome to
You were diagnosed to have Acid Peptic disease , its a chronic condition , but treated well by Proton Pump inhibitors, consult a Gasteroenterologist for the same.
If the condition is very bad you may be needing a repeat Endoscopy.

Thanks for visiting

Answered: Tue, 28 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor